Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the $p$-adic Second Main Theorem


Author: Aaron Levin
Journal: Proc. Amer. Math. Soc. 143 (2015), 633-640
MSC (2010): Primary 32P05; Secondary 32H30, 11J97
DOI: https://doi.org/10.1090/S0002-9939-2014-12530-5
Published electronically: October 3, 2014
MathSciNet review: 3283650
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the Second Main Theorem in non-archimedean Nevanlinna theory, giving an improvement to the non-archimedean Second Main Theorems of Ru and An in the case where all the hypersurfaces have degree greater than one and all intersections are transverse. In particular, under a transversality assumption, if $f$ is a nonconstant non-archimedean analytic map to $\mathbb {P}^n$ and $D_1,\ldots , D_q$ are hypersurfaces of degree $d$, we prove the defect relation \begin{equation*} \sum _{i=1}^q\delta _f(D_i)\leq n-1+\frac {1}{d}, \end{equation*} which is sharp for all positive integers $n$ and $d$.


References [Enhancements On Off] (What's this?)

References

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32P05, 32H30, 11J97

Retrieve articles in all journals with MSC (2010): 32P05, 32H30, 11J97


Additional Information

Aaron Levin
Affiliation: Department of Mathematics, Michigan State University, East Lansing, Michigan 48824
MR Author ID: 775832
Email: adlevin@math.msu.edu

Received by editor(s): April 14, 2013
Published electronically: October 3, 2014
Communicated by: Ken Ono
Article copyright: © Copyright 2014 American Mathematical Society